The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.10 - October (2007 vol.56)
pp: 1435-1437
ABSTRACT
Based on a recently proposed Toeplitz matrix-vector product approach, a subquadratic computational complexity scheme is presented for multiplications in binary extended finite fields using Type I and II optimal normal bases.
INDEX TERMS
Finite field, subquadratic computational complexity multiplication, normal basis, optimal normal basis
CITATION
Haining Fan, "Subquadratic Computational Complexity Schemes for Extended Binary Field Multiplication Using Optimal Normal Bases", IEEE Transactions on Computers, vol.56, no. 10, pp. 1435-1437, October 2007, doi:10.1109/TC.2007.1076
27 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool